# SDR AALA20150307001

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 11,306 hours, 4,447 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED. LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  FLAPS WOULD NOT EXTEND PAST 5, ALTERNATE EXTENSION NORMAL.  REPLACED LT FLAP POSITION TRANSMITTER IAW MM 27-55-01.  SYS CHECKED NORMAL.
